Alert archive / Georgia / Freeze Warnings in 2010

Freeze Warning 3, NWS Atlanta, GA

November 6, 201096 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Nov 6, 2010, 3:11 AM EDT for 96 counties in Georgia. It took effect at Nov 7, 2010, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 6, 2010, 3:11 AM EDT (07:11 UTC)
In effect from
Nov 7, 2010, 1:00 AM EST
Expired
Nov 7, 2010, 9:00 AM EST
In force
8 hr
Issued by
NWS Atlanta, GA
All 96 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

575 
WWUS72 KFFC 060711
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 AM EDT SAT NOV 6 2010

GAZ001>009-011>016-019>025-027-030>038-041>050-052>060-066>072-
078-079-081-082-061515-
/O.UPG.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/
/O.NEW.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/
/O.CON.KFFC.FZ.W.0002.000000T0000Z-101106T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-HARALSON-
CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-
GREENE-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-
PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-HARRIS-
TALBOT-CRAWFORD-BIBB-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MACON
311 AM EDT SAT NOV 6 2010

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY...


THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY.
A FREEZE WARNING ALSO REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING.

A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE THROUGH THE
WEEKEND. TEMPERATURES OVER NORTH GEORGIA WILL REMAIN IN THE LOWER
30S THIS MORNING AND WILL DROP TO THE UPPER 20S TO LOWER 30S
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ039-051-061-062-073>076-080-083>086-089>098-102>113-061515-
/O.UPG.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/
/O.NEW.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/
WILKES-TALIAFERRO-HANCOCK-WARREN-BALDWIN-WASHINGTON-GLASCOCK-
JEFFERSON-TAYLOR-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
311 AM EDT SAT NOV 6 2010

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY...


THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY.

A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE THROUGH THE
WEEKEND. TEMPERATURES OVER MIDDLE GEORGIA WILL DROP TO THE UPPER
20S TO LOWER 30S TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
3 follow-up statements
342 
WWUS72 KFFC 061415
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1015 AM EDT SAT NOV 6 2010

GAZ001>009-011>016-019>025-027-030>038-041>050-052>060-066>072-
078-079-081-082-062215-
/O.EXP.KFFC.FZ.W.0002.000000T0000Z-101106T1400Z/
/O.CON.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-HARALSON-
CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-
GREENE-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-
PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-HARRIS-
TALBOT-CRAWFORD-BIBB-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MACON
1015 AM EDT SAT NOV 6 2010

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SUNDAY FOR ALL OF NORTH AND CENTRAL GEORGIA...
...FREEZE WARNING HAS EXPIRED FOR THIS MORNING...

THE FREEZE WARNING IS NO LONGER IN EFFECT FOR THIS MORNING. A FREEZE
WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY.

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY.

A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE THROUGH THE
WEEKEND. TEMPERATURES OVER NORTH AND CENTRAL GEORGIA WILL DROP
INTO THE UPPER 20S TO LOWER 30S TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION.

&&

$$

GAZ039-051-061-062-073>076-080-083>086-089>098-102>113-062215-
/O.CON.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/
WILKES-TALIAFERRO-HANCOCK-WARREN-BALDWIN-WASHINGTON-GLASCOCK-
JEFFERSON-TAYLOR-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
1015 AM EDT SAT NOV 6 2010

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SUNDAY FOR ALL OF NORTH AND CENTRAL GEORGIA...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY. 

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY.

A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE THROUGH THE
WEEKEND. TEMPERATURES OVER NORTH AND CENTRAL GEORGIA WILL DROP TO
THE UPPER 20S TO LOWER 30S TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
265 
WWUS72 KFFC 062019
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 PM EDT SAT NOV 6 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084-
070915-
/O.NEW.KFFC.FZ.A.0003.101108T0600Z-101108T1400Z/
/O.CON.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON
419 PM EDT SAT NOV 6 2010

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING FOR AN AREA NORTH OF A LINE FROM LAGRANGE TO MACON
TO LOUISVILLE. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9
AM EST SUNDAY FOR ALL OF NORTH AND CENTRAL GEORGIA.

A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE. TEMPERATURES
OVER NORTH AND CENTRAL GEORGIA WILL DROP INTO THE UPPER 20S TO
LOWER 30S TONIGHT AND MAY DROP TO AROUND 30 AGAIN SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$

GAZ078>080-085-086-089>098-102>113-070915-
/O.CON.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/
HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-
WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS...
DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
419 PM EDT SAT NOV 6 2010

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY
FOR ALL OF NORTH AND CENTRAL GEORGIA.

A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE. TEMPERATURES
OVER NORTH AND CENTRAL GEORGIA WILL DROP TO THE UPPER 20S TO LOWER
30S TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
797 
WWUS72 KFFC 070734
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 AM EST SUN NOV 7 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084-
071545-
/O.UPG.KFFC.FZ.A.0003.101108T0600Z-101108T1400Z/
/O.NEW.KFFC.FZ.W.0004.101108T0600Z-101108T1400Z/
/O.CON.KFFC.FZ.W.0003.000000T0000Z-101107T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON
234 AM EST SUN NOV 7 2010

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST MONDAY.
A FREEZE WARNING ALSO REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING.

A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE. TEMPERATURES
OVER NORTH GEORGIA WILL DROP INTO THE UPPER 20S TO LOWER 30S
TONIGHT. BEGINNING MONDAY NIGHT...TEMPERATURES ARE EXPECTED TO
REMAIN ABOVE FREEZING ACROSS THE STATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ078>080-085-086-089>098-102>113-071545-
/O.NEW.KFFC.FZ.W.0004.101108T0600Z-101108T1400Z/
/O.CON.KFFC.FZ.W.0003.000000T0000Z-101107T1400Z/
HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-
WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS...
DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
234 AM EST SUN NOV 7 2010

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST MONDAY.
A FREEZE WARNING ALSO REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING.

A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE. TEMPERATURES
OVER MIDDLE GEORGIA WILL DROP TO 30 TO 32 DEGREES IN MOST PLACES
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 6, 1:15 AM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Nov 6, 1:15 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
115 AM EDT SAT NOV 6 2010

.PREV DISCUSSION... /ISSUED 942 PM EDT FRI NOV 5 2010/

UPDATE...
OTHER THAN A FEW SPRINKLES...PRECIP JUST ABOUT OVER. WILL ISSUE A
QUICK UPDATE TO DROP POPS FOR THE REST OF THE NIGHT. WILL ADD
PATCHY FROST TO AREAS SOUTH OF THE FREEZE WARNING WHERE WINDS HAVE
DIMINISHED TO LESS THAN 5 MPH. THINK TEMPS IN LINE AND ONLY MINOR
ADJUSTMENTS MADE.

PREV DISCUSSION... /ISSUED 740 PM EDT FRI NOV 5 2010/

SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
EXPECT PATCHY LIGHT RAIN (OCCASIONALLY MIXING WITH SLEET)
AFFECTING MAINLY NORTH AND WEST GEORGIA THIS AFTERNOON...TO BE
PRETTY MUCH OVER BY DAY'S END. HOWEVER...MAY SEE A FEW SPRINKLES
ACROSS THE EXTREME NORTH THROUGH THE EVENING...BEFORE SHORTWAVE
ROUNDING THE BASE OF UPPER TROUGH PUSHES INTO THE CAROLINAS
TONIGHT. MODELS SIMILAR WITH AXIS OF UPPER TROUGH MOVING EAST OF
OUR AREA BY EARLY SATURDAY AS HIGH PRESSURE AT THE SURFACE AND
ALOFT BUILDS ACROSS THE SOUTHEASTERN STATES...PRODUCING DRY
WEATHER AND COOL TEMPERATURES THROUGH THE FORECAST PERIOD. STILL
LOOKING FOR FREEZING TEMPS ACROSS MUCH OF NORTH AND PORTIONS OF
CENTRAL GEORGIA BY MORNING...WITH READINGS RECOVERING INTO THE 50S
SATURDAY AFTERNOON. ANOTHER COLD NIGHT ON TAP SATURDAY NIGHT WITH
FREEZING TEMPERATURES LOOKING GOOD FOR MUCH OF THE COUNTY WARNING
AREA. BETTER WARMING INDICATED FOR SUNDAY WITH LOWS SUNDAY NIGHT
NOT QUITE AS COLD AS PREVIOUS NIGHTS.

LONG TERM /MONDAY THROUGH FRIDAY/...
HIGH PRESSURE AND DRY WEATHER TO CONTINUE THROUGH MUCH OF THE
PERIOD. LATEST EXTENDED PROGS INDICATING SURFACE HIGH PUSHING OFF
THE SOUTHEAST COAST LATE THURSDAY/FRIDAY AS A WEAK COLD FRONT
PUSHES INTO THE MISSISSIPPI VALLEY. DEEPER MOISTURE ON THE
INCREASE MAINLY ACROSS NORTH AND WEST SECTIONS FRIDAY SO CURRENT
LOW POPS STILL LOOK IN LINE. WARMING TREND CONTINUES THROUGH THE
PERIOD WITH READINGS GETTING BACK TO MORE NORMAL LEVELS BY
TUESDAY.

49

&&

.AVIATION...
06Z UPDATE...
VFR CONDITIONS EXPECTED WITH FEW-SCT 3500-8000 FT CLOUDS FOR THE
NORTHERN TAFS THIS MORNING. SURFACE WINDS WNW 3-8 KTS INCREASING
TO 10-15 KTS WITH GUSTS TO 25 KTS AFTER 14Z. BDL

//ATL CONFIDENCE...06Z UPDATE...
HIGH CONFIDENCE FOR VFR CONDITIONS THROUGH SATURDAY.
HIGH CONFIDENCE FOR WINDS.

&&

FIRE WEATHER...
FUELS HAVING A HARD TIME DRYING TODAY...AND ONLY GETTING SPOTTY
AREAS OF HUMIDITIES AT 25% SATURDAY AFTERNOON. HAVE DECIDED TO DROP
FIRE WEATHER WATCH FOR SATURDAY...BUT HAVE ISSUED WATCH FOR SUNDAY
AFTERNOON WHEN FUELS WILL HAVE HAD AMPLE TIME TO DRY AND LATEST
GUIDANCE SHOWING BETTER AREA OF REQUIRED LOW HUMIDITIES.

49

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          29  58  35  69  39 /   0   5   5   0  10
ATLANTA         33  58  40  67  42 /   0   5   5   5  10
BLAIRSVILLE     28  56  31  67  34 /   0   5   5   5  10
CARTERSVILLE    27  58  31  68  36 /   0   5   5   5  10
COLUMBUS        31  61  35  69  39 /   0   5   5   5  10
GAINESVILLE     32  57  38  67  42 /   0   5   5   5  10
MACON           29  61  31  72  36 /   0   5   5   5  10
ROME            27  59  30  68  34 /   0   5   5   5  10
PEACHTREE CITY  26  58  29  68  34 /   0   5   5   5  10
VIDALIA         34  60  37  68  42 /   0   5   5   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY...
DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...HARRIS...
HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...
MACON...MARION...MONROE...MONTGOMERY...MUSCOGEE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...
WILKES...WILKINSON.

FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL...
CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GREENE...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON...
JASPER...JONES...LAMAR...LUMPKIN...MADISON...MERIWETHER...
MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PICKENS...PIKE...POLK...PUTNAM...
ROCKDALE...SOUTH FULTON...SPALDING...TALBOT...TOWNS...TROUP...
UNION...UPSON...WALKER...WALTON...WHITE...WHITFIELD.

&&
Hazardous weather outlook, Nov 5, 6:08 AM EDT, 21 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 AM EDT FRI NOV 5 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
608 AM EDT FRI NOV 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
FREEZE WARNING IN EFFECT FOR TONIGHT.

.SYNOPSIS...
A DEEP LOW PRESSURE SYSTEM MOVING UP THE EAST COAST WILL DRIVE
COLD...DRY AIR INTO THE SOUTHEASTERN UNITED STATES TODAY AND
TONIGHT. OVERNIGHT TEMPERATURES TONIGHT WILL DROP BELOW FREEZING
FOR MUCH OF NORTH AND CENTRAL GEORGIA...AND POSSIBLY REPEAT ON
SUNDAY MORNING. OTHER THAN THESE COLD TEMPERATURES...NO HAZARDOUS
WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A FREEZE WATCH HAS BEEN ISSUED FOR SUNDAY MORNING...OTHERWISE NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 3:30 AM EDTFire Weather WatchFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 40 more13 hr
Nov 6, 4:05 PM EDTRed Flag WarningFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 31 more27 hr
Nov 6, 4:19 PM EDTFreeze WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 63 more11 hr

Nearby

Freeze Warnings in Georgia, 2010Every freeze warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.